Journal of Inequalities and Applications
Volume 2008 (2008), Article ID 835938, 17 pages
Boundedness on Hardy-Sobolev Spaces for Hypersingular Marcinkiewicz Integrals with Variable Kernels
1Department of Mathematics, Faculty of Science, Ningbo University, Ningbo, Zhejiang Province 315211, China
2Department of Mathematics, Faculty of Science, Zhejiang University, Hangzhou, Zhejiang Province 315211, China
Received 3 August 2008; Accepted 20 October 2008
Academic Editor: Nikolaos Papageorgiou
Copyright © 2008 Xiangxing Tao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence and boundedness on Sobolev spaces
and Hardy-Sobolev spaces for the hypersingular Marcinkiewicz integrals with
variable kernels are derived.